Journal article icon

Journal article

On irreducible representations of compact $p$-adic analytic groups

Abstract:
We prove that the canonical dimension of a coadmissible representation of a semisimple $p$-adic Lie group in a $p$-adic Banach space is either zero or at least half the dimension of a non-zero coadjoint orbit. To do this we establish analogues for $p$-adically completed enveloping algebras of Bernstein's inequality for modules over Weyl algebras, the Beilinson-Bernstein localisation theorem and Quillen's Lemma about the endomorphism ring of a simple module over an enveloping algebra.

Actions


Access Document


Publisher copy:
10.4007/annals.2013.178.2.3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Annals of Mathematics
Volume:
178
Issue:
2
Pages:
453-557
Publication date:
2011-02-13
DOI:
ISSN:
0003-486X
URN:
uuid:d143cfc5-8b9f-494e-ae9a-19e0f91ffe04
Source identifiers:
399414
Local pid:
pubs:399414
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP